# SDR JGVR20230706002

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 13,199 hours, 8,708 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILLED OFF 32 NUTPLATES AND MECHANICALLY REMOVED CORROSION FOUND UNDERNEATH ON PANELS 341AL, 341BL, 341CL, 341AR, 341CR, 341DR, 341ER OF THE VERTICAL STABILIZER. PERFORMED NDT, TREATED AND PRIMED REPAIR AREAS, AND INSTALLED NEW NUTPLATES REFERENCING NETJETS RFTS-108159
